# SDR AALA202011179011

- Difficulty date: November 16, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N826AN
- Make and model: Boeing 787-9
- Aircraft serial: 40647
- Aircraft time: 13,130 hours, 1,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  IN-SEAT EMERGENCY PATH LIGHTING INOPERATIVE AT ROWS 24-32.  REPLACED BATTERY PACK WITH NEW, IAW AMM 33-51-07.  OPERATIONS CHECK GOOD.
